International Journal of Pure and Applied Mathematics

ISSNs: 1311-8080, 13118080

Academic Publications, Bulgaria

FI (2013): 1, ISI indexed (2013): no

Central database

Journal

  1. 2013
  2. Published

    Bernoulli Polynomials, Fourier Series and Zeta Numbers. / Scheufens, Ernst E.

    In: International Journal of Pure and Applied Mathematics, Vol. 88, No. 1, 2013, p. 65-76.

    Publication: Research - peer-reviewJournal article – Annual report year: 2013

  3. 2012
  4. Published

    Euler Polynomials, Fourier Series and Zeta Numbers. / Scheufens, Ernst E.

    In: International Journal of Pure and Applied Mathematics, Vol. 78, No. 1, 2012, p. 37-48.

    Publication: Research - peer-reviewJournal article – Annual report year: 2013

  5. 2008
  6. Published

    A variational formulation of the controlled plate model. / Pedersen, Michael.

    In: International Journal of Pure and Applied Mathematics, Vol. 43, No. 1, 2008, p. 27-42.

    Publication: Research - peer-reviewJournal article – Annual report year: 2008

  7. 2007
  8. Published

    Functional analytic setting of HUM. Part I: General Theory. / Pedersen, Michael.

    In: Journal of Pure and Applied Mathematics, Vol. 37, No. 3, 2007, p. 297-320.

    Publication: Research - peer-reviewJournal article – Annual report year: 2007

  9. Published

    Functional analytic setting of HUM. Part II: The Mindlin-Timoshenko Plate Model. / Pedersen, Michael.

    In: Journal of Pure and Applied Mathematics, Vol. 40, No. 3, 2007, p. 373-397.

    Publication: Research - peer-reviewJournal article – Annual report year: 2007

  10. Published

    Well posedness of the controlled Mindlin-Timoshenko plate model. / Pedersen, Michael.

    In: International Journal of Applied Mathematics, Vol. 40, No. 2, 2007, p. 273-289.

    Publication: Research - peer-reviewJournal article – Annual report year: 2007

  11. 2006
  12. Published

    Well-posedness of abstract hyperbolic models with time-dependent damping. / Pedersen, Michael.

    In: Journal of Pure and Applied Mathematics, Vol. 30, No. 4, 2006, p. 567-580.

    Publication: Research - peer-reviewJournal article – Annual report year: 2007

Download list:
Download as PDF
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
Word